# SDR RRXA98082

- Difficulty date: April 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N991CF
- Make and model: Doug DC-8F-54
- Aircraft serial: 45801
- Engine: Pwa JT3D3B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 4 Engine
- Stage of operation: CR
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

NR 4 ENG LOUD BANG, HEAVY VIBRATION, DECAYING N1, N2 AND INCREASING EGT, ACCOMPANIED BY VIOLENT YAW TO THE RIGHT.  HEAVY VIBRATION FELT WITH THROTTLE ADVANCEMENT.  PREPARED AIRCRAFT FOR THREE ENGINE FERRY, INSPECTED AIRCRAFT AND FOUND IT SAFE FOR THE FLIGHT INTENDED.  WRITE-UP STILL OPEN TILL ENGINE CHANGE.
